Patient : I am a 25 year old female who got married about 3 years ago. Before getting married I started on birth control pills, ortho trycyclen lo and ortho trycyclen for a few months. I was on birth control for about 10 months. After I stopped taking the pills I noticed how I started spotting for about
3 days before getting my period. Now, 1 year later I usually start spotting as early as day 9 of my cycle, all the way thru my period, which could be anywhere from day 21 to 30.
I went to my gynecologyst a few months ago with this concern, and also beacuse I have not been able to conceive. I had an endovaginal sonogram performed which came back normal, my pap smear is also normal, the doctor says everything looks and feels fine inside and all my hormone lab work and TSH came back within range. The doctor says he can' t explain whats going on with my body.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.